Cymbalta versus Wellbutrin

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

meowese
Regular Member


Date Joined Jan 2008
Total Posts : 121
   Posted 9/27/2008 6:56 PM (GMT -7)   
For FM and also migraine... I just started Cymbalta and I am wondering if I should have done more talking with my doc and maybe considered Wellbutrin. Is one of these drugs less dangerous and more useful?

Also I am using the Imitrex injection. It says to 'tell your doctor if you use Cymbalta' and Imitrex but it doesn't say why. Does anyone know if this combo will make me sick? I take triptans quite frequently (about 1-2x per week).

Thanks!!!
Crohn's (diagnosed in 2006 and currently in remission), severe migraines, Seborrheic Derm., Hemolytic Uremic Syndrome (1994), chronic pain, ulcers/GERD and possibly Fibromyalgia? Medications: Nexium, Pentasa, Percocet and Vicodin as needed, Flintstone Vitamins (my favorite part!), calcium and magnesium supplements, vitamin D once weekly. I follow a low fiber, low residue diet.


msnova
New Member


Date Joined Oct 2008
Total Posts : 8
   Posted 10/10/2008 1:12 PM (GMT -7)   
There is a very slight risk of seritonin syndrome with use of Imitrex and Cymbalta. However, I use both and my MD told me that I was not allowed to take more than one shot a a time. If I need more than 1 shot or if I need to take a shot after I have taken ultram that day, I have to go to the ER. I have been using this combo for several months with no issues.

BTW I believe that wellbutrin has the same problems.
msnova
 
A man cannot be comfortable without his own approval.-Mark Twain
 
FM & MCTD


Hello~Kitty
Veteran Member


Date Joined Jun 2005
Total Posts : 610
   Posted 10/10/2008 1:45 PM (GMT -7)   
I was wondering the same thing. I started Cymbalta 2 weeks ago and it is making my depression and anxiety so much better that I dont wanna stop the cymbalta but I do suffer from really bad migraines. I havent needed the imitrex yet since starting the cymbalta 2 weeks ago but was wondering what would happen if I do. I take the 100 mg imitrex pills and was wondering if it was ok. The doctor that prescribed the Cymbalta knew I take Imitrex too and didnt say anything, he actually said that the Cymbalta might help with the Migraines. I was thinking that maybe the Seratonin thing happens if you take ALOT of Imitrex or something but it does scare me. I see my Neoroligist on the 20th of this month and I'm gonna ask her, but still til then I'm wondering what may heppen.
DX: Lower Back pain, Migraines, Pancreas divisium
RX: Imitrex, Topamax, Suboxone

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 22, 2014 2:20 AM (GMT -7)
There are a total of 2,302,046 posts in 255,598 threads.
View Active Threads


Who's Online
This forum has 159854 registered members. Please welcome our newest member, polliko.
204 Guest(s), 3 Registered Member(s) are currently online.  Details
vipeakflora, Hayden, polliko


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer